Alert archive / Texas / Flash Flood Warnings in 2025

Flash Flood Warning 26, NWS Midland/Odessa, TX

June 9, 2025Ector County, Midland County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Jun 9, 2025, 11:36 PM CDT for Ector County, Midland County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2025, 11:36 PM CDT (04:36 UTC)
Expired
Jun 10, 2025, 2:45 AM CDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

Counties Ector County, TX, Midland County, TX

The radar

The Midland/Odessa radar (KMAF), 16 km from the middle of the area, began a volume at 04:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 11:37 PM CDTFLASH FLOOD4 Se West Odessa, TXReport from mPING: Street/road flooding; Street/road closed; Vehicles stranded.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 4.6 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2025-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3690 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2025-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -79 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3690 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1780 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-79 m²/s²
0-3 km storm-relative helicity
-73 m²/s²
Significant tornado parameter
-0.3
Supercell composite
-9.5

Open this sounding in Storm Lab

The text

As transmitted.

692 
WGUS54 KMAF 100436
FFWMAF
TXC135-329-100745-
/O.NEW.KMAF.FF.W.0026.250610T0436Z-250610T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Midland/Odessa TX
1136 PM CDT Mon Jun 9 2025

The National Weather Service in Midland/Odessa has issued a

* Flash Flood Warning for...
  Northeastern Ector County in western Texas...
  West Central Midland County in western Texas...

* Until 245 AM CDT.

* At 1136 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 1 inch of rain 
  has fallen. The expected rainfall rate is 1 to 2 inches in 1 hour. 
  Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Odessa, West Odessa and Odessa Schlemeyer Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3206 10232 3189 10222 3183 10223 3177 10232
      3178 10244 3191 10251 3197 10243 3204 10239

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

DeBerry

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 5:04 PM CDT, 6 hours 32 minutes earlier. Its key messages:

  • Updated at 456 PM CDT Mon Jun 9 2025
  • A complex of storms is expected to move across southeast New Mexico and portions of west Texas tonight. Some of the storms could become severe with large hail and damaging winds. Locally heavy rainfall could bring localized flash flooding.
  • Thunderstorm chances continue Tuesday and Wednesday. A few strong to severe storms and locally heavy rainfall will remain possible both days.
Area forecast discussion, Jun 9, 5:04 PM CDT, 6 hours 32 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
504 PM CDT Mon Jun 9 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 456 PM CDT Mon Jun 9 2025

- A complex of storms is expected to move across southeast New
  Mexico and portions of west Texas tonight. Some of the storms
  could become severe with large hail and damaging winds. Locally
  heavy rainfall could bring localized flash flooding.

- Thunderstorm chances continue Tuesday and Wednesday. A few
  strong to severe storms and locally heavy rainfall will remain
  possible both days.

&&

.SHORT TERM...
(This afternoon through Tuesday night)
Issued at 240 PM CDT Mon Jun 9 2025

An active shower/storm pattern is setting up later today into tonight,
with more showers/storms tomorrow. High-res CAMs, PoPs, NBM weather
grids, and ensemble CAPE-wind shear-reflectivity paintball show a
broken line of showers/storms over northern NM consolidating into
an MCS over central into SE NM, and moving southeast through the
Permian Basin during the overnight hours from midnight into
sunrise. This activity will be preceded by a lull in activity from
yesterday's storm that moved through central/south Midland into
Big Spring in the northeast Permian Basin. VIS/IR satellite
imagery this afternoon shows cold cloud tops associated with
overshooting in severe storms moving southeast out of the forecast
area, with partial clearing in their wake and layered clouds
moving southwest over SE NM plains and Permian Basin, and rapidly
developing, westerly sheared cold cloud tops farther to the west
and northwest over central and northern NM. Low ceilings across SE
NM plains into Upper Trans Pecos have lifted, allowing for
diurnal heating through at least filtered sunshine. Even so,
passage of a cold front southward through the area will result in
CAA offsetting diurnal heating, resulting in highs 4 to 6 degrees
below average behind the cold front northeast of Davis Mountains,
and 5 to 6 degrees above average southwest and south of Davis
Mountains into Trans Pecos. This translates to upper 70s to lower
80s northern Lea County into northernmost Permian Basin, 80s SE NM
plains into central Permian Basin, most of Culberson County into
Davis Mountains and Lower Trans Pecos, lower to mid 90s southern
Permian Basin into Stockton Plateau, Terrell County, basins of
Culberson County, and Rio Grande basins, and upper 90s to triple
digits along the Rio Grande and southernmost Rio Grande basins.
The southward advancement of the cold front will be modulated by
storm interactions and outflow from previous storms, such as the
MCS that moved across the Southern Great Plains farther to the
northeast yesterday. The southward movement of the cold front will
also be affected by a persistent short wave troughing pattern
from Upper MS Valley developing into northern Great Lakes,
stretching into Central Great Plains and down into W TX.
Deterministic and ensemble models continue to depict the trough
closing off into an upper low over the northern Great Lakes, but
have trended faster with the upper system developing east, while
maintaining enhanced westerly tropospheric winds on the back side
of the trough and ahead of another short wave trough developing
over the Desert SW. This continues to result in models imparting
35 to 45 knots of westerly shear across the forecast area today
into tonight. This will be sufficient for organization of rotating
updrafts allowing for long-lived storms capable of producing
severe weather.

NBM PoP grids show convective initiation over usual region of
elevated higher terrain over Davis Mountains where 15% to 30% PoPs
are present, moving east/southeast into Lower Trans Pecos and
Terrell County prior to the consolidating MCS later tonight. Dew
point temperatures under sustained upslope easterly winds reach 60F
as far northwest as central to northern NM today, providing moisture
and instability for thunderstorms to grow and consolidate into an
MCS. Forecast soundings ahead of this MCS and accompanying 35% to
50% PoPs farther to the northwest show CAPE 1500-1900 J/kg and CIN
up to -150 J/kg allowing for storms to both remain rooted in surface
boundary layer and maintain discrete mode and having a narrower
horizontal profile, resisting nocturnal cooling and stabilization of
boundary layer as well as upscale growth, respectively. Forecast
soundings also indicate mid-level RH below 70% and moist adiabatic
lapse rates of 5-6 C/km with low-level RH near 70%, but DCAPE 1000-
1500 J/kg, suggesting enough low-level moisture and non hydrostatic
motion for transport of higher winds aloft down to the surface in
thunderstorm downdrafts. PWATs below 1.50" and SHIP values above 1.0
with Sounding Analogs showing matches to supercell and significant
hail cases still indicate potential for large hail. 0-3 km SRH above
minimum 80 m2/s2 threshold, LCLs below 1000 meters, and backed low-
level easterly winds atop veering westerly/northwesterly winds
increasing with height generate elongated hodographs with low-level
curvature and TOR indicated in possible hazard type, so there is a
risk for tornadoes to spin up as well, with STP values above 1.0
showing potential for any tornadoes that spin up to be strong. SPC
continues to mention a mainly damaging wind and large hail risk,
citing marginally favorable mid-level winds, but agreeing with high-
res CAMS in showing thunderstorm development from heating of
elevated terrain over northern and central NM this afternoon. The
forecast area is in a 5% to 15% risk of damaging winds and large
hail in a SLGT risk area, with a risk of this occurring within 25
miles of any point in the hatched area. We will continue to monitor
how the all hazards severe risk and most probable configuration of
storm mode evolves with time. Storms are forecast to move out of the
area by sunrise with lows mid 60s to lower 70s as a result of
residual low-level clouds limiting radiational cooling, with lower
60s Marfa Plateau and over northern Lea County where less clouds and
more radiational cooling is expected, lower to mid 70s southern Rio
Grande basins into Terrell County.

Tuesday, a higher chance of rain continues to be indicated in PoP
grids, as high as 60% to 70% over Davis Mountains and SE NM plains
afternoon into evening and spreading into northeast Permian Basin by
midnight into Wednesday morning. High-res CAMS indicate a messy
storm mode over much of the area with shower/storm chances
throughout the day, with highest coverage over Stockton Plateau into
southeast Permian Basin and into Terrell County. SPC mentions MLCAPE
2500-3000 J/kg, orographic ascent, and discrete supercells in the
late afternoon over the Lower Trans Pecos, with lesser severe
wind/hail risk elsewhere, and lower confidence in upscale growth
along the Rio Grande Tuesday evening, albeit with a SLGT risk from
Culberson County into Brewster County and MRGL risk elsewhere with a
2% tornado risk, 5% damaging wind risk, and 5% to 15% large hail
risk. Forecast soundings have held the weakening shear trend - apart
from over Culberson County into Brewster County ahead of the Desert
SW trough - and shrinking hodographs, but maintain SHIP values at
least 0.5, PWATs near or below 1.50" and at or above 90th
percentile for this time of year, mid-level lapse rates 7-8 C/km,
DCAPE 1000-1500 J/kg, and mean CAPE 500-1000 J/kg with CIN at
least -100 J/kg, so uncertainty in storm severity and coverage
continues to be apparent despite high PoPs and continued
possibility of damaging winds and large hail. Locally backed
northeast winds beneath west-southwest winds increasing with
height over Davis Mountains into Lower Trans Pecos may enhance
tornado threat. With climatologically high PWATs today and on
Tuesday, flooding rain will be a risk as well. The convective
cloud debris and CAA behind the still southward moving cold front
will again offset diurnal heating, with highs 4 to 6 degrees below
average in the 80s, 90s southern Rio Grande basins into Terrell
County, and temperatures outside of the southernmost Rio Grande
basins and along the Rio Grande being more of a function of storm
coverage than latitude or meridional position with respect to the
cold front. Wednesday night, lows again fall into the 60s and 70s
as the troughing pattern eases, but will be a few degrees cooler
as the cold front and accompanying CAA will reach farther south
than tonight. Rain chances will wind down in the long term, but
rain total amounts in the short term have held the upward trend in
NBM grids, with amounts 1.00" to 1.50" where greatest storm
coverage from SE NM plains into Permian Basin and Lower Trans
Pecos into Brewster and Terrell Counties is anticipated, and
localized amounts up to 2.50" northeast Permian Basin and just
downwind of Davis Mountains. Lower percentile rain totals in
ensembles still show up to 0.3" to 0.5" in these regions and
spreads of 0.75" to 1.25", so flooding rains are a possibility
with any storms. A busy two days is ahead, but then warmer and
drier weather returns. For more on this pattern change, read on.

&&

.LONG TERM...
(Wednesday through Sunday)
Issued at 240 PM CDT Mon Jun 9 2025

An upper-level low and associated trough axis will slowly pivot
across the Texas panhandle and adjacent portions of northwest
Texas and western Oklahoma Wednesday before gradually shifting
eastward across Oklahoma and north/central Texas Wednesday night
into Thursday. Shortwave impulses rounding the base of this
feature combined with plentiful deep layer moisture will continue
to provide a good chance (40%-60%) of showers and thunderstorms to
our region during the day Wednesday. Instability will be
sufficient for a few strong to severe storms across portions of
west and southwest Texas Wednesday afternoon and evening.
Precipitable water values will remain above climatological normals
favoring a continued locally heavy rainfall and flash flooding
with storms on Wednesday.

Some lingering moisture within northwest flow on the back side of
the departing trough axis may result in continued low chances
(20-40%) of showers and thunderstorms over the Trans Pecos and
Davis Mountains/Big Bend Thursday, with isolated (~20%) storms
possible over the Davis Mountains Friday. Upper ridging gradually
builds toward our area late this week into the weekend. Temperatures
warm back into the 90s to 100-105 degrees with dry conditions
anticipated.

&&

.AVIATION...
(00Z TAFS)
Issued at 456 PM CDT Mon Jun 9 2025

00Z TAFs are engineered around a MCS currently moving through New
Mexico, and expected to make a right turn and roll through
Southeast New Mexico and West Texas overnight. Forecast soundings
suggest VFR conditions will prevail, except in areas of
convection. Otherwise, surface winds will slowly veer over the
next 24 hours.  Frequent updates likely.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               66  85  65  83 /  40  40  60  60
Carlsbad                 66  85  64  87 /  40  60  50  40
Dryden                   75  94  69  89 /  30  40  60  60
Fort Stockton            70  89  65  86 /  30  70  60  60
Guadalupe Pass           64  82  62  83 /  30  50  50  40
Hobbs                    63  84  61  83 /  50  60  60  40
Marfa                    64  85  59  85 /  10  70  60  60
Midland Intl Airport     67  86  65  84 /  40  40  60  50
Odessa                   67  85  64  83 /  40  40  60  50
Wink                     68  87  64  86 /  40  60  60  50

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...None.
NM...None.
&&

SHORT TERM...94
LONG TERM....21
AVIATION...44

In the hours before

Special weather statement, Jun 9, 8:53 PM CDT, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
853 PM CDT Mon Jun 9 2025

TXZ050-100230-
Andrews TX-
853 PM CDT Mon Jun 9 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ANDREWS COUNTY THROUGH
930 PM CDT...

At 853 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles northwest of Andrews. This thunderstorm was nearly stationary.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Andrews, Florey, Frankel City, and Andrews County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
western Texas.

&&

LAT...LON 3226 10295 3246 10296 3246 10247 3228 10247
TIME...MOT...LOC 0153Z 316DEG 4KT 3239 10275

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

10
Local storm report, Jun 9, 8:58 PM CDT, 2 hours 38 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
858 PM CDT Mon Jun 9 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     Hail             Garden City             31.86N 101.48W
06/09/2025  M1.50 Inch       Glasscock          TX   Law Enforcement

&&

cas
Special weather statement, Jun 9, 10:03 PM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
903 PM MDT Mon Jun 9 2025

NMZ029-100345-
Northern Lea County NM-
903 PM MDT Mon Jun 9 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN LEA COUNTY THROUGH
945 PM MDT...

At 902 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Caprock, or 32 miles northwest of Tatum, moving
southeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Caprock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 100 AM MDT for
southeastern New Mexico.

&&

LAT...LON 3325 10336 3312 10376 3340 10377 3340 10372
      3357 10372 3357 10368
TIME...MOT...LOC 0302Z 332DEG 28KT 3352 10378

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

44
Special weather statement, Jun 9, 10:05 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
1005 PM CDT Mon Jun 9 2025

TXZ045-050-100330-
Andrews TX-Gaines TX-
1005 PM CDT Mon Jun 9 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL ANDREWS AND SOUTH
CENTRAL GAINES COUNTIES THROUGH 1030 PM CDT...

At 1005 PM CDT, Doppler radar was tracking a strong thunderstorm over
Gaines County Airport, or near Seminole, moving northeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Seminole, Gaines County Airport, and Florey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
western Texas.

&&

LAT...LON 3264 10276 3274 10258 3253 10236 3238 10263
TIME...MOT...LOC 0305Z 204DEG 14KT 3265 10263

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

10
Special weather statement, Jun 9, 10:08 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
1008 PM CDT Mon Jun 9 2025

TXZ045-100330-
Gaines TX-
1008 PM CDT Mon Jun 9 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL GAINES COUNTY THROUGH
1030 PM CDT...

At 1008 PM CDT, Doppler radar was tracking a strong thunderstorm over
Gaines County Airport, or near Seminole, moving northeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Seminole, Gaines County Airport, and Gaines County Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
western Texas.

&&

LAT...LON 3254 10256 3262 10275 3286 10268 3275 10239
TIME...MOT...LOC 0308Z 204DEG 14KT 3266 10262

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

10
Local storm report, Jun 9, 10:43 PM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
1043 PM CDT Mon Jun 9 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 PM     Hail             1 NW Fairview           32.71N 102.55W
06/09/2025  M0.75 Inch       Gaines             TX   Public

&&

cas

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:41 PM CDTSevere Thunderstorm Warning Destructive damage threatMAFGlasscock, Howard, Martin, Midland64 min
Jun 9, 7:43 PM CDTSevere Thunderstorm Warning Destructive damage threatMAFGlasscock18 min
Jun 9, 8:37 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFGlasscock, Reagan53 min
Jun 9, 8:40 PM CDTSpecial Weather StatementMAFMartin35 min
Jun 9, 8:53 PM CDTSpecial Weather StatementMAFAndrews37 min
Jun 9, 9:14 PM CDTSevere Thunderstorm WarningMAFAndrews61 min
Jun 9, 10:03 PM CDTSpecial Weather StatementMAF42 min
Jun 9, 10:05 PM CDTSpecial Weather StatementMAFGaines25 min
Jun 9, 10:08 PM CDTSpecial Weather StatementMAFGaines22 min
Jun 9, 10:14 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Midland61 min
Jun 9, 10:19 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFAndrews56 min
Jun 9, 10:24 PM CDTSevere Thunderstorm WarningMAFGaines49 min
Jun 9, 11:07 PM CDTSevere Thunderstorm WarningMAFCrane, Ector, Midland, Upton53 min
Jun 9, 11:09 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFAndrews, Ector, Winkler66 min
Jun 9, 11:58 PM CDTSevere Thunderstorm WarningMAFEctor, Midland, Upton47 min
Jun 10, 12:09 AM CDTSevere Thunderstorm Warning Considerable damage threatMAFCrane, Ector, Winkler66 min
Jun 10, 12:13 AM CDTSevere Thunderstorm WarningMAFAndrews, Gaines62 min
Jun 10, 12:37 AM CDTSevere Thunderstorm WarningMAFUpton35 min
Jun 10, 12:40 AM CDTSevere Thunderstorm Warning Considerable damage threatMAFLoving, Reeves, Winkler65 min
Jun 10, 12:47 AM CDTSevere Thunderstorm WarningMAFBorden, Dawson, Gaines58 min
Jun 10, 1:06 AM CDTSevere Thunderstorm WarningMAFAndrews, Loving, Reeves, Winkler54 min
Jun 10, 1:09 AM CDTSevere Thunderstorm WarningMAFAndrews, Gaines66 min
Jun 10, 1:11 AM CDTSevere Thunderstorm WarningMAFEctor14 min
Jun 10, 1:43 AM CDTSevere Thunderstorm WarningMAFAndrews, Borden, Dawson, Gaines, Howard, Martin62 min
Jun 10, 1:55 AM CDTSevere Thunderstorm WarningMAFEctor, Loving, Reeves, Ward, Winkler65 min
Jun 10, 2:25 AM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Glasscock, Howard, Martin, Midland65 min
Jun 10, 2:40 AM CDTSevere Thunderstorm WarningMAFCrane, Ector, Midland, Upton, Winkler65 min
Jun 10, 2:57 AM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Reeves, Ward63 min
Jun 10, 2:59 AM CDTSpecial Weather StatementMAFMitchell, Scurry61 min
Jun 10, 3:08 AM CDTSevere Thunderstorm WarningMAFGlasscock, Midland, Reagan, Upton67 min
Jun 10, 3:47 AM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Upton58 min
Jun 10, 4:01 AM CDTSevere Thunderstorm WarningMAFReagan, Upton59 min
Jun 10, 1:14 PM CDTSevere Thunderstorm WarningMAFHoward, Martin46 min
Jun 10, 1:17 PM CDTSevere Thunderstorm WarningMAFJeff Davis43 min
Jun 10, 1:33 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis42 min
Jun 10, 1:56 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Presidio49 min
Jun 10, 1:59 PM CDTSpecial Weather StatementMAFHoward46 min
Jun 10, 2:12 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFBrewster, Pecos48 min
Jun 10, 2:42 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFJeff Davis, Presidio48 min
Jun 10, 2:57 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFBrewster, Pecos48 min
Jun 10, 3:28 PM CDTSevere Thunderstorm WarningMAFBrewster, Presidio47 min
Jun 10, 3:31 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell44 min
Jun 10, 3:45 PM CDTTornado WarningMAFBrewster, Presidio30 min
Jun 10, 3:49 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFBrewster, Pecos, Terrell41 min
Jun 10, 3:57 PM CDTSevere Thunderstorm WarningMAFCulberson63 min
Jun 10, 4:12 PM CDTSevere Thunderstorm WarningMAFBrewster, Presidio48 min
Jun 10, 4:29 PM CDTSevere Thunderstorm Warning Destructive damage threatMAFBrewster, Pecos, Terrell46 min
Jun 10, 4:32 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFBrewster, Presidio43 min
Jun 10, 4:35 PM CDTFlash Flood WarningMAFCulberson3 hr
Jun 10, 4:43 PM CDTFlash Flood WarningMAFPresidio3 hr
Jun 10, 4:56 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFCulberson64 min
Jun 10, 5:11 PM CDTSevere Thunderstorm WarningMAFTerrell64 min
Jun 10, 5:16 PM CDTSevere Thunderstorm WarningMAFBrewster59 min
Jun 10, 6:04 PM CDTSevere Thunderstorm WarningMAFLoving, Reeves, Ward, Winkler56 min
Jun 10, 6:29 PM CDTSpecial Weather StatementMAFCrane, Pecos, Reagan, Terrell, Upton46 min
Jun 10, 6:44 PM CDTDust Storm WarningMAFReeves, Ward31 min

Nearby

Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.